# SDR USAA2011092300013

- Difficulty date: September 17, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 31,427 hours, 18,489 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE BETWEEN FR69 TO FR70, S23R.  REPLACED SHEAR TIE BETWEEN FR69 TO FR70, S23R IAW A319 SRM 51-42-11 & 51-72-11.
